# SDR DHL9772721C

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, C-3 CARGO DOOR EXT SKIN DENTS AT 10  AND 18 ABOVE CONTROL HANDLE.  CUT OUT DAMAGED AREA AT 18 ABOVE DOOR HANDLE.  INSTALLED REPAIR DOUBLER PER SRM 52-00-3.  DOUBLER 7 BY 8 AND FILLER 2 BY 2.  DENTS AT 10 WITHIN LIMITS.  NDT FOR CRACKS, NONE FOUND.
